Show simple item record

contributor authorMehran Mazandarani
contributor authorMarzieh Najariyan
date accessioned2020-03-14T03:41:59Z
date available2020-03-14T03:41:59Z
date issued2014
identifier otherUU0uKNoKgNtn8kle4nS6X8u75nexurheTocHxFH4wxKhhJX1aQ.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1530376?show=full
formatgeneral
languageEnglish
titleType-2 fuzzy fractional derivatives
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid11168238
identifier doi10.1016/j.cnsns.2013.11.003
journal titleCommunications in Nonlinear Science and Numerical Simulation
coverageAcademic
pages2354-2372
journal volume19
journal issue7
filesize2293152
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record